# SDR ASAA0580447

- Difficulty date: August 8, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59360342
- Condition: Corroded
- Location: Fs 1145
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND SUPPORT STRAP CORRODED.  REPLACED STRAP.  (M)
